- 02-03-2004, 01:29 PM
I tried cialis for the first time sat night..took 25mg...it worked like a champ and am still feeling the effects today. however, sunday night, all of a sudden my face got beet red..it's still been off and on very red and I've had a slight constant headache for 2 days now. haven't checked my blood pressure but that seems to be the logical choice. was just wondering if anyone has had the same effects?
- 02-03-2004, 01:54 PM
Originally Posted by mybadodge
- 02-03-2004, 02:02 PM
02-03-2004, 02:03 PM
Originally Posted by mybadodge
Don't remeber, on 12.5 mg I sometimes get a head ache for about one day.
02-04-2004, 11:30 AM
Yeah, I get the same thing only with the added benefit of congestion. That actually bothers me more than the headaches. But yeah, you get flushed, and feel like your blood pressure is off the charts. 1/2 dose works well for me. Stuff works great for 3 days though. Works for women too, just don't give them more than 1/2 dose (and obviously let her know of the sides).Originally Posted by mybadodge
02-04-2004, 11:31 AM
02-04-2004, 12:02 PM
Wow 3 days, this is like the M1T of sexual enhancers. I should try it just for the heck of it.Originally Posted by intv
02-04-2004, 05:38 PM
Please take caution, The cialis tv commercial said erections lasting more than 4 hours need medical attention.
Nurse Sally i need your assistance.... HEHEHE
02-04-2004, 06:17 PM
The effects and sides taper off some after 24 hours, but it's definitely still working. I don't have ED, but wanted to try it for two reasons: 1) For my next post cycle. Even after my libido comes back some, 'he' seems to lose attention after only a few minutes. I've yet to use it post cycle though. 2) My wife works nights and sometimes isn't home until 12 or 1am. So I'm either tired, or already asleep when she gets home. I've only used it 3 weekends, and it's worked wonderfully. I don't plan on using it often, maybe just on weekends when the kids are with the grangparents. It's good stuff, but the sides are there, especially the first night. I can feel that my blood pressure is up, and I absolutely have to use nose spray. The headaches are fairly mild, for me at least. There's no way in hell I'd try this with anything else that messes with your BP much, like clen or m1t.Originally Posted by Iron Warrior
02-04-2004, 09:59 PM
I get flushed very easily on cialis and its bad if im drinking..........other than that the only thing i dont like is that sometimes if im at a party its very hard (no pun intended) not to have an erection
02-05-2004, 02:10 PM
hey intv, i too HAVE to use the otc nose spray. everynight at 9pm if i want to breathe & it make my snoring a little better. what a curse! none of the steroidals did sheit...
02-05-2004, 02:25 PM
03-01-2004, 02:04 PM
man i tried 'em (steroidal sinus meds)for a couple of weeks. i think i have a situation where it's not really allergic reaction. they don't really understand why the swelling occurs. & to make it worse it seems some of these androgens make it worse, someone said something about receptors in the chest, neck & such.
03-01-2004, 09:09 PM
I have tons of the cialis and I ****ing love it as do all my friends. This stuff is amazing. I got the 10mg version
03-01-2004, 10:55 PM
Ive got an endless supply of Viagra. (My wifes a nurse, an LPN to more precise, and has unlimited access to all the samples I ever need.) Im actually sitting on about seven sample 10 packs and have used plenty of the **** while on cycle. My question is for someone who has used Viagra before Cialis. Are the sides worse on cialis then Viagra. I get flushed pretty good on Viagra. My face, shoulders, neck and upper chest get really red and my eyes become extremly sensitive to any light what so ever and I get minor headaches. If Cialis is the same then Im not sure if I really want to jump on it. The thought of being red as hell, sensitive to light and having headaches for 3 days at a time isnt worth a 3 day boner. She doesnt have Cialis samples in her office yet but Ive got a hookup for it if I really want to try it. I dont want to be stuck at home for 3 days though so thats why im concerned.
03-01-2004, 11:07 PM
For me Cialis sides were like Viagra but a lot less saver. I didnít like Viagra sides but Cilias I can handle.Originally Posted by db682
03-05-2004, 07:11 AM
i heard that you shouldnt take viagra or anything like that unless you really needed it, say if you were hueh heffner or someone. so is taking it just for a special weekend or during pct ok? will taking it when you dont need it hurt your ability to perform without it?
03-06-2004, 04:15 PM
I use to use it a lot when I would go out drinking and it hasn't effectd my ability to maintain an erection one bit. I haven't used it in a long time and I still work great!
03-13-2004, 10:18 PM
Is the lion nutrition liquid cialis the same as the other research chems they make...10pumps per ml?
03-13-2004, 10:37 PM
i dont see why they would have different pumps just cuz it is a different product. if you are still worried then take a pump off of one of your nolvas.
03-14-2004, 12:46 AM
May not be directly related but I had some old Stamina RX wich was pulled off the market for a short while since it was said to have the same effective ingrediant of Cialis ( Telafidil or something) Anyway the stuff made me superman - erection did last almost 4 hours. ( Going to the emergency room was not my first reaction ) Anyway I took two pills and every time I turned the lights on I saw a lot of blue. Everything looked really blue to me. My heart wanted to pump out of my chest and I did experience the flushed sensation as well.
Similar Forum Threads
- By soccer87 in forum SupplementsReplies: 3Last Post: 02-04-2011, 05:21 PM
- By T-Bar in forum General ChatReplies: 6Last Post: 03-13-2003, 04:12 AM
- By BigVrunga in forum AnabolicsReplies: 6Last Post: 02-15-2003, 03:04 AM
- By Dynomyte001 in forum Exercise ScienceReplies: 1Last Post: 02-06-2003, 02:31 PM
- By YellowJacket in forum AnabolicsReplies: 1Last Post: 02-05-2003, 12:34 AM